MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES GELPOINT PATH TRANSANAL ACCESS PLATFORM; ANOSCOPE AND ACCESSORIES
Model Number CNB11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tamis.Event description: [hospital].This is a complaint from the hospital: after the forceps was passing the sleeve, the sleeve flange came off and it fell into the abdominal cavity.No patient injury or illness associated with this event.The fragment was collected and procedure was completed.The investigation report has been requested by the hospital.This event unit will be returned.Intervention: the fragment was collected, and procedure was completed.Patient status: no patient injury or illness associated with this event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a dislodged shield.Based on the condition of the returned unit, it is likely that the reported event was caused by an instrument that was inserted or removed through the seal subassembly in a non-axial manner.The instructions for use (ifu) states, ¿all instruments should be centered axially when inserted through the sleeve¿s seal to avoid material particulation." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: tamis.Event description: [hospital].This is a complaint from the hospital; after the forceps was passing the sleeve, the sleeve flange came off and it fell into the abdominal cavity.No patient injury or illness associated with this event.The fragment was collected and procedure was completed.The investigation report has been requested by the hospital.This event unit will be returned.Intervention: the fragment was collected, and procedure was completed.Patient status: no patient injury or illness associated with this event.

Brand Name
GELPOINT PATH TRANSANAL ACCESS PLATFORM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22097281
Report Number2027111-2025-00554
Device Sequence Number7356969
Product Code FER
UDI-Device Identifier00607915137922
UDI-Public(01)00607915137922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNB11
Device Catalogue Number101474659
Device Lot Number1533522
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOECEPS.
Patient SexUnknown